# SDR DALA2017031502092

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1460 SHEAR TIE CORRODED BETWEEN STRINGERS 28 & 29R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. INSTALLED NEW SHEAR TIE, APPLIED TOPCAOT, APPLIED CIC IAW SRM.
